A space by W. Gowers and new results on norm and numerical radius attaining operators
Acta Universitatis Carolinae. Mathematica et Physica, Tome 33 (1992) no. 2, pp. 5-14
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1992_33_2_a1,
author = {Acosta, Maria D. and Aguirre, Francisco J. and Pay\'a, Rafael},
title = {A space by {W.} {Gowers} and new results on norm and numerical radius attaining operators},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {5--14},
year = {1992},
volume = {33},
number = {2},
mrnumber = {1287219},
zbl = {0786.47002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1992_33_2_a1/}
}
TY - JOUR AU - Acosta, Maria D. AU - Aguirre, Francisco J. AU - Payá, Rafael TI - A space by W. Gowers and new results on norm and numerical radius attaining operators JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1992 SP - 5 EP - 14 VL - 33 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1992_33_2_a1/ LA - en ID - AUCMP_1992_33_2_a1 ER -
%0 Journal Article %A Acosta, Maria D. %A Aguirre, Francisco J. %A Payá, Rafael %T A space by W. Gowers and new results on norm and numerical radius attaining operators %J Acta Universitatis Carolinae. Mathematica et Physica %D 1992 %P 5-14 %V 33 %N 2 %U http://geodesic.mathdoc.fr/item/AUCMP_1992_33_2_a1/ %G en %F AUCMP_1992_33_2_a1
Acosta, Maria D.; Aguirre, Francisco J.; Payá, Rafael. A space by W. Gowers and new results on norm and numerical radius attaining operators. Acta Universitatis Carolinae. Mathematica et Physica, Tome 33 (1992) no. 2, pp. 5-14. http://geodesic.mathdoc.fr/item/AUCMP_1992_33_2_a1/